# SDR CA980908035

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER PUSH BACK DURING START OF NR 2 ENGINE, THE OIL FILTER PRESSURE LIGHT CAME ON.  INSPECTION FOUND METAL IN THE MAIN OIL FILTER.  THE ENGINE WAS REMOVED FOR INVESTIGATION.
